Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Support theorems for totally geodesic Radon transforms on constant curvature spaces


Author: Árpád Kurusa
Journal: Proc. Amer. Math. Soc. 122 (1994), 429-435
MSC: Primary 53C65; Secondary 44A12
MathSciNet review: 1198457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a relation between the k-dimensional totally geodesic Radon transforms on the various constant curvature spaces using the geodesic correspondence between the spaces. Then we use this relation to obtain improved support theorems for these transforms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C65, 44A12

Retrieve articles in all journals with MSC: 53C65, 44A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1198457-1
PII: S 0002-9939(1994)1198457-1
Keywords: Radon transform, constant curvature spaces
Article copyright: © Copyright 1994 American Mathematical Society